# SDR P2EA00457

- Difficulty date: November 16, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE FORWARD CARGO DOOR NR5 CROSS BEAM WEB, AFT END, WITH CRACK. L/1.00 W/0.001. REPAIRED FORWARD CARGO DOOR NR5 CROSS BEAM WEB, AFT END.
